# SDR DALA2016071005229

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 701-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN , BS 701-720 RBL 64, FLOOR SUPPORT CHANNEL HAS CORROSION . REMOVED CORROSION IAW SRM 51-10-02. 100% MATERIAL LOSS IAW SRM 53-00-51 FIG 101.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02. FORMED NEW SUPPORT IAW DWG 143N5400 REV G. HEAT TREATED NEW FLOOR SUPPORT IAW 5602 & FAS 0119 REV O.  FABRICATED NEW FLOOR SUPPORT. HEAT TREATED IAW DWG 143N5400 REV G.  TREATED  PRIMED & TOPCOATED IAW SRM 51-20-01 & AMM 51-21-00-377-001. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
